Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 9, 2012, 5:01 PM CDT for Forrest County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 5:01 PM CDT (22:01 UTC)
- Expired
- Aug 9, 2012, 5:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Jackson, MS
County Forrest County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3209 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
380
WWUS84 KJAN 092201
SPSJAN
MSZ073-074-092230-
LAMAR MS-FORREST MS-
501 PM CDT THU AUG 9 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
501 PM CDT THU AUG 9 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES EAST OF SUNRISE TO 5 MILES WEST OF
BAXTERVILLE AT 502 PM CDT...MOVING SOUTHEAST AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN FORREST AND SOUTHERN LAMAR COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3100 8935 3100 8941 3097 8944 3097 8947
3101 8951 3100 8963 3103 8966 3111 8965
3113 8943 3121 8926 3142 8918 3139 8914
3090 8914 3091 8934
TIME...MOT...LOC 2202Z 309DEG 19KT 3131 8915 3116 8920
3107 8935 3105 8966
$$
BKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 9, 4:00 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Aug 9, 4:00 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT THU AUG 9 2012 .DISCUSSION...THUNDERSTORMS FINALLY FORMED INTO A RATHER SOLID LINE OVER SOUTHERN AND EAST CENTRAL ZONES THIS AFTERNOON IN RESPONSE TO FORCING FROM A RATHER STRONG SUMMER SHORTWAVE TROUGH COMING THROUGH THE REGION. THIS ACTIVITY STILL HAS THE POTENTIAL TO PRODUCE SOME GUSTY WINDS AND BIT OF HAIL OVER MAINLY SOUTHEASTERN MS PORTIONS OF THE FORECAST AREA THROUGH EARLY THIS EVENING...BUT INSTABILITY VALUES REMAINING RELATIVELY TAME (< 3000 J/KG) HAVE THUS FAR BEEN PROVING ENOUGH TO PREVENT A RASH OF SEVERE STORMS. CONFIDENCE IS NOT EXTREMELY HIGH ON WHAT WILL TRANSPIRE THROUGH THE REMAINDER OF THE AFTERNOON AND INTO TONIGHT...ESPECIALLY SINCE VARIOUS MODELING RESOURCES DO NOT SHOW A GREAT DEAL OF AGREEMENT. WE DO EXPECT CURRENT STORMS IN SOUTHEASTERN ZONES (REFERRED TO ABOVE) TO KEEP ADVANCING EAST AND SOUTH AND EVENTUALLY OUT OF THE AREA THIS EVENING. HOWEVER...THE TRIGGERING DISTURBANCE IS LAGGING AND COULD STILL KICK UP SOME MORE STORMS OVER MAINLY WESTERN ZONES THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING. IF THIS DEVELOPMENT TAKES PLACE THERE WOULD STILL BE A SLIGHT SEVERE RISK CONSIDERING MLCAPE VALUES COULD SNEAK UP TO 3000 J/KG WITH MODEST LEVELS OF SHEAR HELPING TO PROMOTE MINOR ORGANIZATION. BUT REDEVELOPMENT FOR LATE THIS AFTERNOON INTO TONIGHT IS DEFINITELY AN IFFY PROPOSITION AT THIS POINT CONSIDERING POSSIBLE MOISTURE DEPTH ISSUES IN THE WAKE OF THE FIRST BATCH OF CONVECTION. THE EVENING SHIFT WILL BE WATCHING THINGS CLOSELY AND MAY BE QUICK TO UPDATE IN THE DRY DIRECTION IF CONVECTION WEST OF I-55 DOES NOT GET GOING IN SOME FASHION BEFORE SUNSET. WITH THE ASSUMPTION THAT THERE WILL PROBABLY NOT BE A WHOLE LOT OF SHOWERS AND STORMS ONGOING IN THE REGION AT DAYBREAK...I AM ANTICIPATING HEATING AND ASSOCIATED DESTABILIZATION THROUGH THE MORNING HOURS TO COMBINE WITH AN INCOMING COLD FRONT TO BREAK OUT LOTS MORE SHOWERS AND STORMS FOR TOMORROW AFTERNOON INTO THE EVENING. THE CURRENT FORECAST IS PERHAPS NOT WET ENOUGH CONSIDERING LAST MINUTE EURO MODEL DATA...BUT GFS-BASED MAV POPS WERE ALREADY RAISED SOME 15 TO 20 POINTS IN MOST AREAS. THE PROSPECT OF SEVERE WEATHER WILL BE SIMILAR TO WHAT HAS BEEN THE CASE TODAY...WHERE INSTABILITY WAS NOT ABLE TO ACHIEVE LEVELS QUITE HIGH ENOUGH TO (SO FAR) PRODUCE MANY TRULY SEVERE STORMS DESPITE A DECENT DISTURBANCE IN PLACE. SO FOR TOMORROW CONFIDENCE IS HIGH THERE WILL DEFINITELY BE SOME STRONG STORMS WITH GUSTY WINDS AND A LITTLE SMALL HAIL AROUND WITH THE POTENTIAL FOR AT LEAST A FEW STORMS OF HIGHER CALIBER. OVERALL MODEL CONSENSUS SEEMS TO HANG THE COLD FRONT UP A BIT NEAR THE HIGHWAY 84 CORRIDOR TOMORROW NIGHT INTO EARLY SATURDAY...WITH THE FRONT THEN PUSHING DOWN TO THE COAST AND WASHING OUT LATER ON SATURDAY. IF THIS GENERAL EVOLUTION OCCURS THERE COULD STILL BE A FEW CLOUDS AND A STRAY SHOWER OVER SOUTHERN ZONES INTO SATURDAY...BUT OTHERWISE SKIES WOULD BE CLEARING FROM THE NORTH TOMORROW NIGHT WITH SLIGHTLY COOLER (AND DEFINITELY DRIER) AIR STARTING TO FILTER SOUTH. MOST THE WEEKEND SHOULD BE QUITE NICE IN COMPARISON TO RECENT WEATHER...WITH HIGHS SATURDAY NEAR 90 AND MUCH LOWER HUMIDITY. LOWS SATURDAY NIGHT SHOULD GET DOWN INTO THE RELATIVELY PLEASANT 60S. I WILL JUST CROSS MY FINGERS THAT OUTLYING MODEL SOLUTIONS HANGING THE FRONT UP FURTHER NORTH THAN CONSENSUS WILL BEHAVE AS MOST OUTLYING SOLUTIONS...AND NOT COME TO PASS. AFTER THIS WEEKEND THE PREVIOUS FORECAST LOOKS ON TRACK AND THE PREVIOUS FORECAST DISCUSSION CONCERNING THIS PERIOD HAS BEEN POSTED BELOW. /BB/ && .PREV DISCUSSION... /ISSUED 319 AM CDT THU AUG 9 2012/ LONG TERM...UNFORTUNATELY...JUST AS QUICK AS THIS DRIER AIR CAME...THE AIRMASS WILL MODERATE UP THROUGH THE REMAINDER OF THE FORECAST PERIOD. THIS BASICALLY EQUATES TO A RETURN TO WHAT'S BEEN THE NORM FOR SUMMER ACROSS THE CWA...HOT AND HUMID CONDITIONS WITH ISOLATED TO SCATTERED SHOWERS AND STORMS EACH AFTERNOON...LINGERING INTO THE EARLY EVENING HOURS. MODELS DO INDICATE A WEAK BOUNDARY TRYING TO SNEAK INTO THE CWA AND MEANDERING ABOUT ACROSS THE FORECAST AREA THROUGH MID-WEEK. IF THIS PANS OUT...IT COULD ENHANCE RAIN CHANCES DURING THE LATTER HALF OF THE FORECAST PERIOD...AND COULD RESULT IN A COMPLEX OR TWO OF SHOWERS AND STORMS TRAVERSING THE REGION UNDER NORTHWEST FLOW ALOFT. /19/ && .AVIATION...GREATEST AVIATION CONCERN CENTERS AROUND SCT/NUM TS IMPACTING CNTRL/SRN TAF SITES. SW TO NE ORIENTATED TS LINE ALONG AND SOUTH OF A KESF-KJAN-KMEI LINE PUSHING SE TOWARDS KHBG. IFR/MVFR CONDS HAVE BEEN OBSERVED ALONG LINE AND WILL TIME IN SUCH VALUES INTO KHBG TAF UPDATE. SFC WINDS WILL BE ERRATIC AND GUSTY TO 30-40 KTS INVOF STRONGER TS AND OUTFLOW BOUNDARIES. TS LINE WILL CLEAR FROM KHBG BY 10/00-01Z WITH ALL TAF SITES IMPROVING. HOWEVER...MORE TSRA PSBL NEAR GLH/GWO 10/06-12Z AND PUSH S TWD KJAN/KHKS NEAR DAWN. MVFR CONDS LIKELY AT KMEI/KHBG 10/09-14Z DUE TO BR. IFR/LIFR CIGS AT GTR ELY MRNG BEFORE MIXING OUT WITH FRONT APPROACHING FROM NORTH FRIDAY AFTN. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 92 69 90 / 41 45 16 6 MERIDIAN 72 92 68 90 / 30 50 25 8 VICKSBURG 75 90 65 90 / 46 36 11 5 HATTIESBURG 73 94 73 92 / 36 54 31 16 NATCHEZ 75 90 69 90 / 43 46 21 9 GREENVILLE 75 89 64 88 / 51 24 7 5 GREENWOOD 74 89 63 88 / 46 28 10 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/ALLEN/19
Hazardous weather outlook, Aug 9, 2:40 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 240 PM CDT THU AUG 9 2012 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>028-034>036- 040>042-047-101945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA- SHARKEY-YAZOO-WARREN- 240 PM CDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY SOME SEVERE STORMS WILL BE POSSIBLE THIS EVENING...MAINLY BETWEEN 5 PM AND MIDNIGHT...ACROSS THE NORTHWEST HALF OF THE AREA AS A MID LEVEL DISTURBANCE MOVES OVER THE AREA. THE MAIN HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS TO 60 MPH...QUARTER SIZED HAIL AND CONTINUOUS LIGHTNING. AN ADDITIONAL ROUND OF STRONG TO SEVERE THUNDERSTORMS ALONG AND SOUTH OF AN APPROACHING COLD FRONT WILL BE POSSIBLE FRIDAY AFTERNOON ACROSS THE REGION. DAMAGING WINDS OF 60 MPH AND QUARTER SIZED HAIL COULD OCCUR AS THE FRONT PUSHES SOUTH THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. LAZ026-MSZ029>033-037>039-043>046-048>066-072>074-101945- CONCORDIA-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 240 PM CDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AN ONGOING ORGANIZED LINE OF GENERAL THUNDERSTORMS THIS AFTERNOON ALONG AND SOUTH OF A NATCHEZ MISSISSIPPI TO CRYSTAL SPRINGS TO QUITMAN MISSISSIPPI LINE. DAMAGING WINDS OF 60 MPH...NICKEL TO QUARTER SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL WILL BE THE MAIN RISKS. THE THUNDERSTORM LINE WILL PUSH SOUTHEAST THROUGH LATE AFTERNOON AND EXIT FAR SOUTHEASTERN AREAS BY 7 TO 8PM. AN ADDITIONAL ROUND OF STRONG TO SEVERE THUNDERSTORMS ALONG AND SOUTH OF AN APPROACHING COLD FRONT WILL BE POSSIBLE FRIDAY AFTERNOON ACROSS THE REGION. DAMAGING WINDS OF 60 MPH AND QUARTER SIZED HAIL COULD OCCUR AS THE FRONT PUSHES SOUTH THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Local storm report, Aug 9, 3:59 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 3 WNW SANFORD 31.50N 89.47W
08/09/2012 COVINGTON MS EMERGENCY MNGR
TREE DOWNED AT THE INTERSECTION OF US HIGHWAY 49 AND MS
HIGHWAY 598.
&&
DLSpecial weather statement, Aug 9, 4:10 PM CDT, 51 minutes before
MSZ066-092140-
JONES MS-
410 PM CDT THU AUG 9 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT THU AUG 9 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES NORTHWEST OF MILL CREEK TO MOSELLE AT
411 PM CDT...MOVING EAST AT 15 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN JONES COUNTY SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3144 8936 3145 8940 3151 8940 3182 8900
3180 8894 3149 8894 3142 8901
TIME...MOT...LOC 2111Z 291DEG 14KT 3173 8898 3149 8927
BKLocal storm report, Aug 9, 4:27 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 2 NW ELLISVILLE 31.63N 89.23W
08/09/2012 JONES MS EMERGENCY MNGR
TREES DOWNED ALONG GRAVES ROAD...BLOCKING THE ROAD
0350 PM TSTM WND DMG 5 WNW MOSELLE 31.52N 89.35W
08/09/2012 JONES MS EMERGENCY MNGR
TREES DOWNED ALONG MONROE ROAD AND RAINEY ROAD
&&
DLLocal storm report, Aug 9, 4:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
429 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD LAUREL 31.69N 89.14W
08/09/2012 JONES MS EMERGENCY MNGR
MULTIPLE STREETS FLOODED...INCLUDING AT THE TERESA STREET
UNDERPASS.
&&
DLLocal storm report, Aug 9, 4:34 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
434 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM LIGHTNING LAUREL 31.69N 89.14W
08/09/2012 JONES MS EMERGENCY MNGR
LIGHTNING CAUSED TRANSFORMER FIRES ON 17TH AVENUE...1ST
STREET...LINDSEY AVENUE AND E 15TH STREET.
0400 PM LIGHTNING ELLISVILLE 31.60N 89.21W
08/09/2012 JONES MS EMERGENCY MNGR
LIGHTNING CAUSED A TRANSFORMER FIRE AT JONES COUNTY
JUNIOR COLLEGE
&&
DLSpecial weather statement, Aug 9, 5:01 PM CDT, 0 minutes before
MSZ073-074-092230-
LAMAR MS-FORREST MS-
501 PM CDT THU AUG 9 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
501 PM CDT THU AUG 9 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES EAST OF SUNRISE TO 5 MILES WEST OF
BAXTERVILLE AT 502 PM CDT...MOVING SOUTHEAST AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN FORREST AND SOUTHERN LAMAR COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3100 8935 3100 8941 3097 8944 3097 8947
3101 8951 3100 8963 3103 8966 3111 8965
3113 8943 3121 8926 3142 8918 3139 8914
3090 8914 3091 8934
TIME...MOT...LOC 2202Z 309DEG 19KT 3131 8915 3116 8920
3107 8935 3105 8966
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:38 PM CDT | Special Weather Statement | JAN | Bolivar | 32 min |
| Aug 8, 7:40 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 35 min |
| Aug 8, 8:11 PM CDT | Special Weather Statement | JAN | Clarke | 29 min |
| Aug 9, 6:54 AM CDT | Special Weather Statement | JAN | Webster | 26 min |
| Aug 9, 8:25 AM CDT | Special Weather Statement | JAN | Oktibbeha | 25 min |
| Aug 9, 8:41 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery, Webster | 3 hr |
| Aug 9, 8:50 AM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 3 hr |
| Aug 9, 9:02 AM CDT | Special Weather Statement | JAN | Coahoma | 28 min |
| Aug 9, 9:12 AM CDT | Special Weather Statement | JAN | Grenada | 28 min |
| Aug 9, 11:00 AM CDT | Special Weather Statement | JAN | Attala | 45 min |
| Aug 9, 11:22 AM CDT | Special Weather Statement | JAN | Attala | 28 min |
| Aug 9, 11:38 AM CDT | Special Weather Statement | JAN | Madison | 47 min |
| Aug 9, 12:42 PM CDT | Special Weather Statement | JAN | Leake, Neshoba | 43 min |
| Aug 9, 1:27 PM CDT | Special Weather Statement | JAN | Simpson | 43 min |
| Aug 9, 1:41 PM CDT | Special Weather Statement | JAN | Hinds | 44 min |
| Aug 9, 2:22 PM CDT | Special Weather Statement | JAN | Copiah, Rankin, Simpson | 43 min |
| Aug 9, 2:53 PM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| Aug 9, 3:10 PM CDT | Special Weather Statement | JAN | Lincoln | 30 min |
| Aug 9, 3:20 PM CDT | Special Weather Statement | JAN | Forrest | 30 min |
| Aug 9, 3:30 PM CDT | Special Weather Statement | JAN | Covington | 30 min |
| Aug 9, 3:41 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 38 min |
| Aug 9, 3:55 PM CDT | Special Weather Statement | JAN | Lamar, Marion | 30 min |
| Aug 9, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 58 min |
| Aug 9, 4:10 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Aug 9, 2:47 PM CDT | Special Weather Statement | JAN | Concordia | 33 min |
| Aug 9, 6:14 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Aug 9, 6:21 PM CDT | Special Weather Statement | JAN | West Carroll | 29 min |
| Aug 9, 6:29 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 46 min |
| Aug 9, 6:52 PM CDT | Special Weather Statement | JAN | Tensas | 28 min |
| Aug 9, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 48 min |
| Aug 8, 7:07 PM CDT | Special Weather Statement | JAN | Chicot | 28 min |
| Aug 9, 6:41 PM CDT | Special Weather Statement | JAN | Ashley | 29 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.